# SDR RAAA00E9026

- Difficulty date: June 21, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 45,310 hours, 22,299 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 72005
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK FROM BLOCKS AT ANC NR 3 FUEL PRESSURE LOW LIGHT ON DURING HIGH AND LOW RPM .  REPLACED NR 3 ENGINE LOW PRESSURE FUEL SWITCH PER L-188 M/M 28-10-0 LEAK AND OPS CHECK GOOD.
